# SDR USAA2013100800009

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 61,697 hours, 23,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2506500994001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C4 CHECK,  EMERGENCY SLIDE LIGHT ASSY OVER L1 DOOR BROKEN.  REPLACED EMERGENCY LIGHT ASSY IAW WDM 25-66-11 & PERFORMED  TEST AMM 25-66-11-822-011. TEST NORMAL IAW SPWM 20-84-18.
